MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/24/2025, a distributor reported via email that an ar-8991 fibertak dx suture anchor failed to dock during a procedure.There was no device breakage, and no harm was reported to the patient.The case was successfully completed using a replacement product.This was discovered during an ankle ligament reconstruction procedure on (b)(6) 2025.Additional information has been requested on 07/31/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to applying excessive mechanical forces/movement upon drilling creating an oblong or larger whole.Reference extremities & trauma bulletin: doc1-001088-en-us_a.Technical pearls for the dx knotless fibertak anchor - ar-8991.- bone preparation: if your surgeon cycles the drill, when drilling, make sure they are cycling in the same direction.Any movement, even micro-motion, in the guide can create an oblong or larger whole.- remember that the dx knotless fibertak anchor relies on cortical fixation.If your surgeon uses a rongeur or curette to decorticate and create a bleeding bed, it could compromise the fixation.- do not fully set the anchor before shuttling the knotless mechanism.Instead, use a light pull to ensure it is staying in bone.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22773405
Report Number1220246-2025-03411
Device Sequence Number9119896
Product Code MBI
UDI-Device Identifier00888867377295
UDI-Public(01)00888867377295(11)250324(17)300228(10)15408592
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Device Catalogue NumberAR-8991
Device Lot Number15408592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown